Alert archive / Mississippi / Freeze Watches in 2014

Freeze Watch 2, NWS Mobile, AL

April 15, 20144 counties in Mississippi

NWS Mobile, AL issued this freeze watch at Apr 15, 2014, 4:49 AM CDT for 4 counties in Mississippi. It took effect at Apr 16, 2014, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 15, 2014, 4:49 AM CDT (09:49 UTC)
In effect from
Apr 16, 2014, 1:00 AM CDT
Expired
Apr 15, 2014, 1:23 PM CDT
In force
Issued by
NWS Mobile, AL

Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Apr 15, 4:30 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 15, 4:30 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT TUE APR 15 2014

.SHORT TERM (TODAY AND TONIGHT)...A RATHER UNSEASONABLY STRONG COLD
FRONT IS CURRENTLY IN THE PROCESS OF MOVING THROUGH THE FORECAST
AREA AND WILL BRING POTENTIALLY RECORD BREAKING LOW TEMPERATURES
TONIGHT.  WILL HAVE SLIGHT CHANCE TO CHANCE POPS FOR THE EASTERN
PORTION OF THE AREA THIS MORNING AS LAYER LIFTED/OVERRUNNING LIGHT
RAIN SHIFTS EASTWARD OUT OF THE AREA.  A DRY FORECAST FOLLOWS FOR
THE REMAINDER OF THE PERIOD.  HAVE ISSUED A WIND ADVISORY FROM MID
MORNING THROUGH THE LATE AFTERNOON AS GUSTY NORTHWEST WINDS LOOK TO
ATTAIN FREQUENT GUSTS NEAR 30 MPH.  HIGHS TODAY WILL BE NEARLY 15
DEGREES BELOW NORMAL.  LOWS TONIGHT WILL RANGE FROM AROUND 30 FOR
MUCH OF THE INTERIOR AREA TO MID TO UPPER 30S CLOSER TO THE COAST.
AS THE AREA HAS SEEN AN EXTENDED PERIOD OF SEASONABLE TO SLIGHTLY
ABOVE SEASONABLE TEMPERATURES...PER COORDINATION WITH NEIGHBORING
OFFICES HAVE ISSUED A FREEZE WARNING FOR TONIGHT FOR MUCH OF THE
INTERIOR PORTION OF THE AREA WITH A FREEZE WATCH FOR GENERALLY THE
INTERIOR PORTION OF THE COASTAL COUNTIES.  THE FREEZE WARNING WILL
EXTEND NORTH OF A LINE FROM ABOUT WAYNESBORO MISSISSIPPI TO FLORALA
ALABAMA...AND IN THIS PORTION THERE IS GOOD CONFIDENCE THAT
OVERNIGHT LOWS WILL BE NEAR 30-31 DEGREES.  THE FREEZE WATCH WILL BE
SOUTH OF THIS LINE TO ABOUT WIGGINS MISSISSIPPI TO CRESTVIEW
ALABAMA...WHERE OVERNIGHT LOWS MAY HIT FREEZING BUT CONFIDENCE IS
LIMITED.  NEW RECORD LOWS ARE LIKELY TONIGHT IN AT LEAST SEVERAL
AREAS.  HERE IS A TABLE OF FORECAST AND CURRENT RECORD LOWS. /29

CURRENT RECORD TEMPERATURES FOR WEDNESDAY MORNING
              FORECAST      RECORD
MOBILE...     35            37 (2007)
PENSACOLA...  40            42 (1928 AND 1962)
EVERGREEN...  30            34 (2008)
DESTIN...     43            47 (2008)

&&

.LONG TERM (WEDNESDAY THROUGH TUESDAY)...A WARMING TREND BEGINS ON
WEDNESDAY AS SFC HIGH PRESSURE MOVES EAST AND UPPER LEVEL
SOUTHWESTERLY FLOW DEVELOPS AS A TROUGH DIGS ACROSS THE WESTERN
STATES. THIS TROUGH WILL SLIDE EAST ACROSS THE AREA THURSDAY NIGHT
INTO FRIDAY BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE
AREA THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...MOISTURE APPEARS TO
BE SOMEWHAT LIMITED WITH THIS SYSTEM AND POPS ARE ONLY AROUND 30%.
UPPER RIDGING BUILDS IN THE WAKE OF THE UPPER TROUGH SATURDAY AND
SUNDAY WITH GENERALLY DRY CONDITIONS EXPECTED WITH TEMPS WARMING
INTO THE UPPER 70S AND LOWER 80S. THE NEXT CHANCE OF RAIN COMES LATE
IN THE PERIOD WHEN A WEAK COLD FRONT APPROACHES THE AREA.
HOWEVER...GLOBAL MODELS DISAGREE ON THE MOVEMENT OF THIS SYSTEM AND
ONLY SLIGHT CHANCE POPS WERE INTRODUCED AT THIS TIME. /13

&&

.AVIATION (12Z ISSUANCE)...IFR CEILINGS WILL IMPROVE TO CLEARING SKIES
BY LATE MORNING/EARLY AFTERNOON WITH VFR CONDITIONS FOLLOWING FOR
THE REMAINDER OF THE PERIOD.  GUSTY NORTHWEST WINDS SUBSIDE TONIGHT.
/29

&&

.MARINE...THE COLD FRONT WILL MOVE ACROSS THE REMAINDER OF THE
EASTERN PORTION OF THE MARINE AREA EARLY THIS MORNING WITH STRONG
HIGH PRESSURE BUILDING INTO THE REGION THROUGH TONIGHT.  STRONG
NORTHWEST WINDS FOLLOW IN THE WAKE OF THE FRONT AND HAVE CONTINUED
WITH A GALE WARNING IN EFFECT FOR MOST OF THE AREA AS OF ISSUANCE
TIME FOLLOWED BY A SMALL CRAFT ADVISORY FROM NOON TODAY TO 10 AM
WEDNESDAY UNTIL WINDS SUBSIDE SUFFICIENTLY.  A MODERATE EASTERLY
FLOW FOLLOWS FOR WEDNESDAY THEN BECOMES STRONG WEDNESDAY NIGHT AS
HIGH PRESSURE STRENGTHENS OVER THE REGION.  THE EASTERLY FLOW
SUBSIDES SOMEWHAT THURSDAY NIGHT WITH A MODERATE EASTERLY FLOW
CONTINUING THROUGH FRIDAY BEFORE SUBSIDING FURTHER. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  34  66  48  70 /  10  00  00  05  20
PENSACOLA   65  40  67  54  70 /  30  00  00  05  20
DESTIN      65  43  67  57  70 /  50  00  00  05  20
EVERGREEN   58  30  68  43  70 /  20  00  00  05  10
WAYNESBORO  57  30  68  43  70 /  10  00  00  05  10
CAMDEN      57  30  68  42  71 /  20  00  00  05  10
CRESTVIEW   63  30  69  44  72 /  40  00  00  05  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     FREEZE WARNING FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...
     WILCOX...

     FREEZE WATCH FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: UPPER BALDWIN...UPPER MOBILE...

     HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...FREEZE WATCH FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...INLAND
     SANTA ROSA...

     WIND ADVISORY FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...FREEZE WARNING FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: WAYNE...

     WIND ADVISORY FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

     FREEZE WATCH FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...

GM...GALE WARNING UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
     MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN MOBILE
     BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 10 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

     SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...PENSACOLA BAY SYSTEM...PERDIDO
     BAY...

&&
Hazardous weather outlook, Apr 14, 7:22 PM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
722 PM CDT MON APR 14 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-160000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
722 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A HIGH RISK OF RIP CURRENTS CONTINUES AT AREA BEACHES.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD EASTWARD
OVER THE CENTRAL GULF COAST. THE RISK OF A FEW STRONG TO SEVERE
STORMS APPEARS TO BE CONFINED TO SOUTH CENTRAL ALABAMA EAST OF
INTERSTATE 65...THE WESTERN FLORIDA PANHANDLE...AND COASTAL ALABAMA.
LOCALIZED DAMAGING WIND GUSTS AND A FEW INSTANCES OF LARGE HAIL WILL
BE THE PRIMARY SEVERE WEATHER THREATS.

PERIODS OF HEAVY RAIN ARE ALSO EXPECTED. WIDESPREAD RAIN TOTALS OF 2
TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER TOTALS OF 4 TO 6 INCHES
POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
REGION. THE ADDITIONAL HEAVY RAIN MAY EXACERBATE ONGOING RIVER
FLOODING AND RESULT IN INSTANCES OF FLASH FLOODING. EVEN IN AREAS
WHERE FLASH FLOODING DOES NOT OCCUR...MINOR FLOODING OF LOW LYING AND
URBAN AREAS IS LIKELY.

STRONG NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONTAL
PASSAGE EARLY TUESDAY MORNING. FREQUENT GUSTS OF 25 TO 30 MPH ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BREEZY TO WINDY CONDITIONS ARE EXPECTED ON TUESDAY WITH FREQUENT
GUSTS OF 30 TO 35 MPH LIKELY. A WIND ADVISORY WILL LIKELY BE
REQUIRED.

FREEZING TEMPERATURES AND AREAS OF FROST ARE POSSIBLE ALONG AND
NORTH OF THE HIGHWAY 84 CORRIDOR EARLY WEDNESDAY MORNING. PATCHY
FROST IS POSSIBLE SOUTH TO THE INTERSTATE 10 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
TONIGHT.

GMZ630>635-650-655-670-675-160000-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
722 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS EVENING DUE TO
MODERATE SOUTH TO SOUTHEAST WINDS. A COLD FRONT WILL MOVE ACROSS THE
MARINE AREA TONIGHT WITH SHOWERS AND THUNDERSTORMS INCREASING ACROSS
THE MARINE AREA AHEAD OF THE FRONT. STRONG NORTHWEST WINDS IN THE
WAKE OF THE FRONT WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH WEDNESDAY
MORNING DUE TO STRONG OFFSHORE FLOW.

In the hours before

Special weather statement, Apr 14, 11:09 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1109 PM CDT MON APR 14 2014

FLZ002-004-006-150530-
COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
1109 PM CDT MON APR 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OKALOOSA...
SOUTHEASTERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN
NORTHWEST FLORIDA...THROUGH 1230 AM CDT...

AT 1059 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF DE FUNIAK SPRINGS TO
VALPARAISO TO 10 MILES SOUTHWEST OF WARRINGTON...AND MOVING EAST AT
20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY...             OCEAN CITY...         FORT WALTON BEACH...
  WOODLAWN BEACH...     TIGER POINT...        NAVARRE BEACH...
  HOLLEY...             SHALIMAR...           LAKE LORRAINE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

HEAVY RAINFALL IS ALSO A PRIMARY THREAT WITH THESE STORMS. HOURLY
RAINFALL TOTAL RAINFALL SATURATED GROUNDS CAN RESULT IN FLASH
FLOODING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&
Local storm report, Apr 14, 11:44 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1144 PM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     FLASH FLOOD      2 WSW ORANGE BEACH      30.28N 87.61W
04/14/2014                   BALDWIN            AL   FIRE DEPT/RESCUE

            ORANGE BEACH FIRE DEPARTMENT REPORTS WATER ONE HALF TO
            ONE FEET DEEP ON CARIBE DRIVE IN ORANGE BEACH.

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:09 PM CDTAreal Flood AdvisoryMOBBaldwin111 min
Apr 14, 7:25 PM CDTSevere Thunderstorm WarningMOBBaldwin50 min
Apr 14, 7:57 PM CDTFlash Flood WarningMOBBaldwin3 hr
Apr 14, 8:09 PM CDTSpecial Marine WarningMOB66 min
Apr 14, 8:20 PM CDTSpecial Marine WarningMOB85 min
Apr 14, 8:23 PM CDTFlash Flood WarningMOBMobile3 hr
Apr 14, 8:28 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia62 min
Apr 14, 9:40 PM CDTFlash Flood WarningMOBBaldwin3 hr
Apr 14, 9:42 PM CDTSpecial Marine WarningMOB93 min
Apr 14, 9:55 PM CDTRiver Flood WarningMOBBaldwin24 hr
Apr 14, 9:55 PM CDTRiver Flood WarningMOBBaldwin46 hr
Apr 14, 11:03 PM CDTAreal Flood WarningMOBBaldwin6 hr
Apr 14, 11:16 PM CDTAreal Flood WarningMOBMobile6 hr
Apr 15, 12:47 AM CDTAreal Flood WarningMOBBaldwin6 hr
Apr 15, 4:49 AM CDTFreeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr
Apr 15, 4:49 AM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Apr 15, 9:30 AM CDTRiver Flood WarningMOBBaldwin14 hr
Apr 15, 9:42 AM CDTAreal Flood WarningMOBBaldwin8 hr
Apr 15, 5:30 PM CDTAreal Flood WarningMOBBaldwin12 hr
Apr 14, 8:48 PM CDTFlash Flood WarningMOBEscambia, Santa Rosa117 min
Apr 14, 8:50 PM CDTSevere Thunderstorm WarningMOBOkaloosa55 min
Apr 14, 10:06 PM CDTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa3 hr
Apr 14, 10:45 PM CDTAreal Flood WarningMOBEscambia, Santa Rosa6 hr
Apr 14, 10:54 PM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa3 hr
Apr 15, 1:09 AM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa6 hr
Apr 15, 1:46 AM CDTAreal Flood WarningMOBOkaloosa, Santa Rosa6 hr
Apr 15, 2:08 AM CDTRiver Flood WarningMOBOkaloosa65 hr

Nearby

Freeze Watches in Mississippi, 2014Freeze Watches in Alabama, 2014Freeze Watches in Florida, 2014Every freeze watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.